RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1978, Volume 242, Number 4, Pages 773–776 (Mi dan42027)  

MATHEMATICS

Large deviations for some nonlinear transformations of a stationary Gaussian process

A. E. Plikusas

Institute of Mathematics and Cybernetics Academy of Sciences of the Lithuanian SSR, Vilnius

Full text: PDF file (344 kB)

Bibliographic databases:
UDC: 519.21
Presented: Ю. В. Прохоров
Received: 15.05.1978

Citation: A. E. Plikusas, “Large deviations for some nonlinear transformations of a stationary Gaussian process”, Dokl. Akad. Nauk SSSR, 242:4 (1978), 773–776

Citation in format AMSBIB
\Bibitem{Pli78}
\by A.~E.~Plikusas
\paper Large deviations for some nonlinear transformations of a stationary Gaussian process
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 242
\issue 4
\pages 773--776
\mathnet{http://mi.mathnet.ru/dan42027}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0509376}
\zmath{https://zbmath.org/?q=an:0416.60033}


Linking options:
  • http://mi.mathnet.ru/eng/dan42027
  • http://mi.mathnet.ru/eng/dan/v242/i4/p773

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020